# SDR UPS205601

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 870-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION (4-25-02) AND MECHANICAL DAMAGE ON SEAT TRACK AT STA 870 TO 1000 LBL 45 WL 208.  REMOVED AND REPLACED SEAT TRACK FROM STA 870 TO 1060 LBL 45 IAW UPS SRM 51-30-2.
